THE AXIOM OF PLANE ON WARPED PRODUCT MODELS AND ITS APPLICATION THE AXIOM OF PLANE ON WARPED PRODUCT MODELS AND ITS APPLICATION

Access this Article

Search this Article

Author(s)

    • MASHIKO Yukihiro
    • Department of Mathematics Faculty of Science and Engineering Saga University

Abstract

We establish the axiom of plane for warped product models. The axiom applies to a classical problem discussed by H. von Mangoldt and Cohn-Vossen on the size of poles of convex surfaces of revolution. The radius of the smallest ball containing the set of all poles on a Euclidean $ n $-model can be expressed by using the warping function of it.

We establish the axiom of plane for warped product models. The axiom applies to a classical problem discussed by H. von Mangoldt and Cohn-Vossen on the size of poles of convex surfaces of revolution. The radius of the smallest ball containing the set of all poles on a Euclidean <i>n</i>-model can be expressed by using the warping function of it.

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 59(2), 385-392, 2005

    Kyushu University

Codes

  • NII Article ID (NAID)
    110006241315
  • NII NACSIS-CAT ID (NCID)
    AA10994346
  • Text Lang
    ENG
  • Article Type
    Departmental Bulletin Paper
  • ISSN
    1340-6116
  • Data Source
    NII-ELS  IR  J-STAGE 
Page Top